Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 196, NWS Norman, OK

May 20, 2011Atoka County, Bryan County, Coal County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 20, 2011, 3:21 PM CDT for Atoka County, Bryan County, Coal County, Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2011, 3:21 PM CDT (20:21 UTC)
Expired
May 20, 2011, 4:00 PM CDT
In force
39 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Atoka County, OK, Bryan County, OK, Coal County, OK

The radar

The Norman radar (KTLX), 157 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.4 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2657 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2657 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
545 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

262 
WUUS54 KOUN 202021
SVROUN
OKC005-013-029-202100-
/O.NEW.KOUN.SV.W.0196.110520T2021Z-110520T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
321 PM CDT FRI MAY 20 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ATOKA COUNTY IN SOUTHEAST OKLAHOMA...
  NORTHERN BRYAN COUNTY IN SOUTHEAST OKLAHOMA...
  SOUTHEASTERN COAL COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 400 PM CDT

* AT 321 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM 3 MILES WEST OF CADDO...MOVING NORTHEAST AT 45 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF HALF DOLLARS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE ARMSTRONG...ATOKA RESERVOIR...
  ATOKA...BENTLEY...BOGGY DEPOT STATE PARK...CADDO...CANEY...
  CHOCKIE...KENEFIC...LANE...MCGEE CREEK LAKE...STRINGTOWN AND
  TUSHKA.

LAT...LON 3401 9631 3413 9646 3414 9645 3417 9644
      3417 9641 3421 9641 3465 9607 3438 9577
      3426 9577
TIME...MOT...LOC 2021Z 224DEG 38KT 3414 9631

$$
1 follow-up statement
287 
WWUS54 KOUN 202042
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
342 PM CDT FRI MAY 20 2011

OKC005-013-029-202100-
/O.CON.KOUN.SV.W.0196.000000T0000Z-110520T2100Z/
COAL OK-BRYAN OK-ATOKA OK-
342 PM CDT FRI MAY 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR ATOKA...NORTHERN BRYAN AND SOUTHEASTERN COAL COUNTIES...

AT 342 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM ATOKA TO 3 MILES SOUTH OF
LANE TO 10 MILES SOUTH OF LANE...MOVING NORTHEAST AT 45 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE ATOKA RESERVOIR...ATOKA...
  BENTLEY...BOGGY DEPOT STATE PARK...CANEY...LANE...MCGEE CREEK
  LAKE...STRINGTOWN AND TUSHKA.

LAT...LON 3401 9631 3415 9624 3419 9627 3422 9631
      3423 9635 3427 9635 3465 9607 3438 9577
      3426 9577
TIME...MOT...LOC 2042Z 228DEG 38KT 3442 9608 3429 9597
          3418 9595

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 2:49 PM CDT, 32 minutes earlier.

Area forecast discussion, May 20, 2:49 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
249 PM CDT FRI MAY 20 2011

.DISCUSSION...
PRECIPITATION FROM MCS HAS PUSHED INTO EASTERN OKLAHOMA EARLY
THIS AFTERNOON. ADDITIONAL STORMS HAVE FORMED ACROSS NORTHERN AND
CENTRAL TEXAS AND SHOULD MAINLY IMPACT AREAS SOUTHEAST OF A
SEMINOLE TO ARDMORE LINE THROUGH THE AFTERNOON/EARLY EVENING
HOURS. HEAVY RAINFALL...HAIL...STRONG WIND GUSTS SHOULD BE MAIN
IMPACTS. ANOTHER AREA OF CONVECTION IS ATTEMPTING TO FORM ACROSS
FAR NORTHWEST OKLAHOMA NEAR COLD FRONT. MARGINAL INSTABILITY WILL
LIMIT SEVERE POTENTIAL.

ANOTHER WAVE WILL ROTATE AROUND UPPER LOW OVER NORTHERN
PLAINS. NAM HOLDS BETTER MOISTURE INTO CENTRAL PARTS OF OKLAHOMA
WHILE EC/GFS ARE FARTHER EAST WITH BETTER INSTABILITY. FOR
SATURDAY WILL LIMIT THUNDERSTORM CHANCES TO SOUTHEAST COUNTIES OF
FA.

MOISTURE/HIGHER SURFACE DEWPOINTS WILL BEGIN TO SHIFT BACK
TO THE NORTH AND WEST LATE SATURDAY INTO SUNDAY AS ANOTHER
TROUGH MOVES CLOSER TO THE SOUTHERN PLAINS.  ACTIVE WEATHER
PATTERN EXPECTED ACROSS THE FA FROM LATE SUNDAY INTO TUESDAY
EVENING. SEVERE WEATHER WITH CONVECTIVE COMPLEXES SEEM LIKELY
DURING THE PERIOD WITH ATTENDANT RISK OF HEAVY RAINFALL. EXACT
PLACEMENT OF FRONTAL BOUNDARY AND OUTFLOWS WILL KEEP POPS AT OR
BELOW 50 PERCENT. DRIER AND COOLER WEATHER IS EXPECTED THURSDAY
INTO FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  59  90  65  90 /  30  10  10  10
HOBART OK         54  88  59  92 /  20   0  10  10
WICHITA FALLS TX  57  91  67  92 /  20   0  10  20
GAGE OK           47  84  52  93 /  10   0  10  10
PONCA CITY OK     58  84  62  86 /  30  10  10  10
DURANT OK         68  90  70  84 /  50  10  20  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, May 20, 11:45 AM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CDT FRI MAY 20 2011

OKZ004>048-050>052-TXZ083>090-211100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1145 AM CDT FRI MAY 20 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK INCLUDES PORTIONS OF SOUTHEAST OKLAHOMA... SOUTH AND
EAST OF A HOLDENVILLE TO ARDMORE LINE. ALSO AN ISOLATED SEVERE STORM
WILL BE POSSIBLE ACROSS WESTERN OKLAHOMA... MAINLY WEST AND NORTH OF
LINE FROM CHEROKEE... TO WATONGA... TO WEATHERFORD AND ERICK.

TIMING...
THE MAIN CHANCE OF SEVERE WEATHER APPEARS TO BE THROUGH THE EARLY
AFTERNOON HOURS ALONG AND EAST OF INTERSTATE 35. HOWEVER THERE IS A
POSSIBILITY OF ADDITIONAL THUNDERSTORM DEVELOPMENT THIS AFTERNOON
AND EVENING ACROSS PORTIONS OF WESTERN OKLAHOMA AND WESTERN NORTH
TEXAS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR THE POSSIBILITY OF SEVERE WEATHER
OPERATIONS THIS AFTERNOON AND TONIGHT.

DISCUSSION...
THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS PORTIONS OF CENTRAL AND
SOUTHEAST OKLAHOMA EARLY THIS AFTERNOON. THERE WILL BE A CHANCE OF
ISOLATED SEVERE THUNDERSTORMS WITH THIS ACTIVITY PRODUCING
STRONG WINDS... AND HAIL TO THE SIZE OF HALF DOLLARS. THE STORMS
WILL ALSO PRODUCE LOCALLY HEAVY RAINFALL. THESE THUNDERSTORMS ARE
EXPECTED TO MOVE EAST OUT OF THE AREA LATER THIS AFTERNOON.

MEANWHILE... A STRONG STORM SYSTEM REMAINS TO THE WEST... AND WILL
MOVE FROM THE ROCKIES INTO THE PLAINS THIS AFTERNOON AND TONIGHT.
HOWEVER... THE WIDESPREAD PRECIPITATION AND ASSOCIATED CLOUD COVER
FROM THE EARLIER STORMS ARE EXPECTED TO LIMIT INSTABILITY TODAY
AHEAD OF THE DRYLINE. ALTHOUGH SOME THUNDERSTORMS MAY DEVELOP ALONG
A DRYLINE ACROSS FAR WESTERN OKLAHOMA AND ADJACENT PART OF WESTERN
NORTH TEXAS THIS AFTERNOON... AND AN ISOLATED SEVERE STORM COULD
OCCUR... ORGANIZED WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY MAY 21.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...40 PERCENT.

OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL COULD CAUSE LOCALIZED FLOODING OF LOW-LYING AND FLOOD
PRONE AREAS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
THERE WILL BE A CHANCE OF THUNDERSTORMS AGAIN BY SUNDAY AND SUNDAY
NIGHT WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS... ESPECIALLY IN
SOUTHEAST AND SOUTH CENTRAL OKLAHOMA. THUNDERSTORM CHANCES WILL THEN
PERSIST ACROSS OKLAHOMA AND NORTH TEXAS THROUGH WEDNESDAY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
SATURDAY.

In the hours before

Local storm report, May 20, 11:45 AM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CDT FRI MAY 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     3 S OKLAUNION           34.09N 99.13W
05/19/2011                   WILBARGER          TX   STORM CHASER

            DELAYED REPORT OF STRUCTURAL DAMAGE TO A HOME AND TREE
            AND POWER LINE DAMAGE ALONG HIGHWAY 183 NEAR OKLAUNION.

&&

MA
Special weather statement, May 20, 11:47 AM CDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1147 AM CDT FRI MAY 20 2011

OKZ043-047-048-052-201730-
COAL OK-BRYAN OK-JOHNSTON OK-ATOKA OK-
1147 AM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA...BRYAN...COAL AND
JOHNSTON COUNTIES.

AT 1145 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6
MILES NORTHEAST OF CENTRAHOMA TO KEMP...MOVING EAST AT 40 MPH. HEAVY
RAINFALL CAN BE EXPECTED WITH THESE STORMS WITH RAINFALL RATES OF
AROUND AN INCH PER HOUR. THIS MAY RESULT IN MINOR FOODING OF LOW
LYING OR POOR DRAINAGE AREAS. IN ADDITION...SOME OF THE STRONGER
STORMS MAY HAVE WIND GUSTS TO 40 MPH.

THE HEAVIEST RAIN THROUGH 1230 PM IS EXPECTED IN THE AREA FROM
AROUND DURANT NORTH THROUGH ATOKA AND COALGATE.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3451 9567 3450 9578 3417 9578 3416 9596
      3395 9593 3389 9580 3385 9581 3389 9594
      3382 9613 3377 9616 3373 9637 3378 9642
      3384 9660 3476 9634 3475 9608 3469 9608
      3469 9589 3460 9587 3460 9568 3457 9566
Special weather statement, May 20, 12:27 PM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1227 PM CDT FRI MAY 20 2011

OKZ048-052-201800-
BRYAN OK-ATOKA OK-
1227 PM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA AND BRYAN COUNTIES.

AT 1227 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 9
MILES EAST OF MCGEE CREEK LAKE TO 10 MILES SOUTHEAST OF BLUE...MOVING
EAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3416 9579 3416 9596 3412 9593 3395 9593
      3393 9590 3390 9638 3411 9633 3448 9597
      3446 9578 3416 9578
Special weather statement, May 20, 2:15 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
215 PM CDT FRI MAY 20 2011

OKZ050-051-201945-
LOVE OK-MARSHALL OK-
215 PM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR LOVE AND MARSHALL COUNTIES.

AT 215 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 5
MILES SOUTHEAST OF LEON TO 10 MILES SOUTHWEST OF WILLIS...MOVING
NORTHEAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3376 9720 3383 9721 3386 9717 3390 9720
      3385 9726 3388 9730 3382 9736 3382 9743
      3390 9747 3391 9751 3405 9748 3403 9667
      3383 9675 3386 9680 3385 9686 3395 9693
      3393 9698 3386 9699 3380 9709 3374 9708
Special weather statement, May 20, 2:43 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
243 PM CDT FRI MAY 20 2011

OKZ047-048-051-052-202015-
BRYAN OK-JOHNSTON OK-MARSHALL OK-ATOKA OK-
243 PM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA...BRYAN...JOHNSTON AND
MARSHALL COUNTIES.

AT 243 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 4
MILES NORTHWEST OF LITTLE CITY TO SOUTHERN LAKE TEXOMA...MOVING
NORTH NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3378 9642 3377 9649 3381 9652 3383 9659
      3385 9662 3389 9660 3391 9667 3385 9668
      3383 9671 3383 9675 3386 9680 3385 9686
      3387 9688 3391 9689 3432 9672 3433 9613
      3371 9635
Special weather statement, May 20, 3:19 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
319 PM CDT FRI MAY 20 2011

OKZ043-047-048-052-202045-
COAL OK-BRYAN OK-JOHNSTON OK-ATOKA OK-
319 PM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA...BRYAN...COAL AND
JOHNSTON COUNTIES.

AT 319 PM CDT...STRONG THUNDERSTORM WERE LOCATED OVER KENEFIC AND
NEAR LEHIGH...MOVING NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3431 9651 3476 9620 3424 9587 3403 9632
      3415 9651

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:27 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Comanche, Grady, Kiowa48 min
May 19, 7:38 PM CDTTornado WarningOUNTillman52 min
May 19, 8:08 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma52 min
May 19, 8:18 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Comanche, Grady42 min
May 19, 8:29 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman46 min
May 19, 8:38 PM CDTSpecial Weather StatementOUNGarfield, Grant, Kingfisher22 min
May 19, 8:43 PM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Grady3 hr
May 19, 8:58 PM CDTSpecial Weather StatementOUNGarfield, Grant, Kay, Noble62 min
May 19, 9:06 PM CDTSpecial Weather StatementOUNGrady24 min
May 19, 9:14 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman61 min
May 19, 9:43 PM CDTSpecial Weather StatementOUNGrady32 min
May 19, 9:58 PM CDTSpecial Weather StatementOUNKay, Noble32 min
May 19, 10:11 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Garvin, Grady, Jefferson, Stephens and 1 more64 min
May 19, 10:20 PM CDTAreal Flood AdvisoryOUNComanche, Cotton3 hr
May 19, 10:26 PM CDTSpecial Weather StatementOUNGrady, Oklahoma34 min
May 19, 10:28 PM CDTSpecial Weather StatementOUNHarmon32 min
May 19, 10:45 PM CDTSpecial Weather StatementOUNCleveland, McClain, Oklahoma30 min
May 19, 10:47 PM CDTSpecial Weather StatementOUNHarmon28 min
May 19, 10:58 PM CDTSpecial Weather StatementOUNNoble32 min
May 19, 11:17 PM CDTSpecial Weather StatementOUNTillman28 min
May 19, 11:20 PM CDTSpecial Weather StatementOUNGreer25 min
May 19, 11:26 PM CDTSpecial Weather StatementOUNNoble64 min
May 19, 11:26 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma22 min
May 20, 12:12 AM CDTSpecial Weather StatementOUNGreer33 min
May 20, 12:16 AM CDTSpecial Weather StatementOUNComanche29 min
May 20, 12:29 AM CDTSpecial Weather StatementOUNKay, Noble61 min
May 20, 12:42 AM CDTSpecial Weather StatementOUNCleveland33 min
May 20, 12:44 AM CDTSpecial Weather StatementOUNGreer31 min
May 20, 1:15 AM CDTSpecial Weather StatementOUNWashita30 min
May 20, 1:16 AM CDTSpecial Weather StatementOUNLincoln29 min
May 20, 1:29 AM CDTSpecial Weather StatementOUNGreer, Harmon46 min
May 20, 1:59 AM CDTSpecial Weather StatementOUNWashita31 min
May 20, 2:05 AM CDTSpecial Weather StatementOUNCanadian25 min
May 20, 2:11 AM CDTSpecial Weather StatementOUNGreer, Jackson64 min
May 20, 2:25 AM CDTSpecial Weather StatementOUNEllis35 min
May 20, 2:29 AM CDTSpecial Weather StatementOUNCuster31 min
May 20, 2:37 AM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Kiowa3 hr
May 20, 2:45 AM CDTRiver Flood WarningOUNOklahoma6 hr
May 20, 2:57 AM CDTSpecial Weather StatementOUNBlaine18 min
May 20, 3:04 AM CDTSpecial Weather StatementOUNLogan26 min
May 20, 3:11 AM CDTSpecial Weather StatementOUNCaddo, Comanche, Kiowa, Tillman49 min
May 20, 3:27 AM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Custer, Washita3 hr
May 20, 3:54 AM CDTSpecial Weather StatementOUNGarfield36 min
May 20, 3:56 AM CDTSpecial Weather StatementOUNBlaine, Caddo, Canadian, Comanche, Grady, Kingfisher and 1 more64 min
May 20, 5:04 AM CDTSpecial Weather StatementOUNCleveland, Lincoln, Logan, McClain, Noble, Oklahoma and 2 more56 min
May 20, 5:29 AM CDTAreal Flood AdvisoryOUNCleveland, McClain, Oklahoma3 hr
May 20, 5:34 AM CDTSpecial Weather StatementOUNGrant, Kay26 min
May 20, 6:04 AM CDTSpecial Weather StatementOUNKay41 min
May 20, 6:47 AM CDTAreal Flood AdvisoryOUNGarfield118 min
May 20, 8:45 AM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, Lincoln, McClain, Oklahoma3 hr
May 20, 9:05 AM CDTSpecial Weather StatementOUNCarter, Hughes, Johnston, Love, Murray, Pontotoc40 min
May 20, 9:57 AM CDTSpecial Weather StatementOUNAtoka, Coal, Johnston, Marshall63 min
May 20, 10:28 AM CDTSpecial Weather StatementOUNCarter, Garvin, Murray32 min
May 20, 11:09 AM CDTSpecial Weather StatementOUNCoal, Hughes, Johnston, Marshall, Pontotoc36 min
May 20, 11:47 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Coal43 min
May 20, 12:27 PM CDTSpecial Weather StatementOUNAtoka, Bryan33 min
May 20, 12:37 PM CDTRiver Flood WarningOUNLincoln, Oklahoma, Pottawatomie7 hr
May 20, 2:15 PM CDTSpecial Weather StatementOUNLove, Marshall30 min
May 20, 2:43 PM CDTSpecial Weather StatementOUNBryan, Johnston, Marshall32 min
May 20, 3:19 PM CDTSpecial Weather StatementOUNAtoka, Coal26 min
May 20, 3:58 PM CDTSevere Thunderstorm WarningOUNAtoka32 min
May 20, 4:16 PM CDTSpecial Weather StatementOUNBryan29 min
May 20, 4:52 PM CDTSpecial Weather StatementOUNBryan23 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.